Salam..how are you everybody?..im really worried about my mother that i cant sleep properly every night so id really appreciate your answers..i would like to explain the case first then ask my questions..1st this is her medical report: she is 47 years old.seen in spine OPD on 11/6/2013 , complaining of chronic neck pain and right brachialgia. Physiotherapy done but no improvement past history of DM, H.T.N. B.A.
On 11/6/2013 :
- restricted movement of the neck.
- neurologically exam.
C5 4+/5 4+/5
C6 4+/5 4+/5
C7 4/5 4+/5
C8 4/5 4/5
T1 4/5 4/5
Hyper reflexia both knees
MRI cervical on 19/11/2012 revealed multiple disc osteophyte complex C3/4 to C6/7 more worse C4/5 and C5/6 .
Diagnosis: multiple cervical disc osteophyte complex from C4/5 to C6/7
Treatment: Because failed conservative treatment surgery ACDF to be considered and follow up in spine OPD .
--End of the report--
she suffers from the numbness in her hands and fingers also her face sometimes..and sometimes she suffers from a horrible pain in her neck.
we are going to take her to france for a doctor who is well known in that field.my 1st question is : what are the consequences if she didnt do the surgery and keeps on doing the Physical Therapy..in other way does she really need to do the surgery? what do you think thats going to her if she didnt do the suregry? my 2nd question is the most important!! what is going to happen to her if the surgery doesnt end up as a successful surgery?? in other way what are the consequences of the failed surgery in her case???? could it be death?? could it be a disability?? how bad are the consequences??and thanks to ALLAH almighty for everything he gave us...
note: id like to know any additional information about her case even if it doesnt have to do with any of my questions.
thank you for your time everybody...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?